Scalar curvature rigidity of geodesic balls in Sn

Simon Brendle, Fernando C. Marques

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


In this paper, we prove a scalar curvature rigidity result for geodesic balls in Sn. This result contrasts sharply with the counterexamples to Min-Oo’s conjecture constructed in [7].

Original languageEnglish (US)
Pages (from-to)379-394
Number of pages16
JournalJournal of Differential Geometry
Issue number3
StatePublished - 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Scalar curvature rigidity of geodesic balls in Sn'. Together they form a unique fingerprint.

Cite this